MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-020-13-0330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation pending.Concomitant devices: logic tibial insert crc, size 3, 13mm: (cn: 02-012-51-3013, sn: (b)(4)); truliant tibial fit tray size 3f/3t: (cn: 02-022-45-3030, sn: (b)(4)); three peg patella: (cn: 200-07-32 , sn: (b)(4)).
 
Event or Problem Description
A (b)(6) y/o male patient called and stated approximately 18 months post op from the initial implant, he started having swelling, pain, knee felt unstable and worsened with time.The patient states the surgeon states the device had ¿came apart¿ and needed to be replaced.States he is doing well after the revision, but was more painful than recovering from the initial implant.Devices will not be returned put will send pics once he has received the devices.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported may have been the result of dislocation, detachment of the tibial insert from the tibial tray, or loosening of the femoral component and/or the tibial tray, which led to the persistent pain.The most likely underlying cause cannot be determined because the revised components were not returned for evaluation, no images or x-rays were provided, and limited information was supplied.(d11)concomitant devices: - logic tibial insert crc, size 3, 13mm: (cn: (b)(6), sn: (b)(6)) - truliant tibial fit tray size 3f/3t: (cn: (b)(6), sn: (b)(6)) - three peg patella: (cn: (b)(6), sn: (b)(6)).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d1/d2a/d2b, d4, h4, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, and femoral loosening, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key9985767
Report Number1038671-2020-00278
Device Sequence Number19807451
Product Code JWH
UDI-Device Identifier10885862230423
UDI-Public10885862230423
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2018
Device Model Number02-020-13-0330
Device Catalogue Number02-012-51-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/08/2020
Supplement Date Received by Manufacturer08/14/2020
02/11/2025
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date08/18/2020
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight91 KG